# SDR ASOA200900648

- Difficulty date: June 10, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 17,350 hours, 14,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 484.00 ANGLE AT LBL 27.0 IS CRACKED IN TOP RADIUS.  REMOVED LEFT FS 484.00 LBL 27.0 ANGLE IAW CRJ 200 SRM 51-42-06.  REPLACED LEFT FS 484.0 LBL 27.0 ANGLE IAW CRJ 200 SRM 51-42-20.
